# SDR CA050608009

- Difficulty date: June 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BB710
- Aircraft time: 8,364 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1225P363
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED GEAR DOWN AND BOTH MAIN GEAR REMAINED IN WHEEL WELLS.  CREW NOTED THAT GEAR DOORS WERE MOVING SLIGHTLY ON DOWN SELECTION. TWO MORE GEAR UP/GEAR DOWN SELECTIONS WERE REQUIRED BEFORE GEAR FINALLY EXTENDED AND LOCKED INTO THE DOWN POSITION. FERRY PERMIT WAS ISSUED AND AIRCRAFT RETURNED TO BASE WITH GEAR DOWN. MAINTENANCE FOUND THE PRESSURE SWITCH WHICH CONTROLS THE HYDRAULIC LANDING GEAR SYSTEM PUMP,  WHICH MAINTAINS SYSTEM PRESSURE,  WAS INTERMITTENT. PRESSURE SWITCH WAS REPLACED, GEAR SWINGS COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
